# SDR SIMA20210420012

- Difficulty date: April 20, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT FRAME PREVIOUS BLENDED NUTPLATE HOLE CORRODED (LEVEL2 CORROSION)-C/A-UPON FURTHER INVESTIGATION DAMAGE IS ACTUALLY ON THE CARGO DOOR LOWER FWD LATERAL FRAME AT PREVIOUSLY BLENDED NUT-PLATE HOLE. ACCOMPLISHED PERMANENT REPAIR ON THE CARGO DOOR AT THE NUT-PLATE HOLE ON THE LOWER FWD LATERAL FRAME IAW EMB 145 SRM 52-30-04
